# SDR R612008F00009

- Difficulty date: September 6, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: M83723
- Part serial: TTR1407N
- Condition: Burned
- Location: Tat Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DETECTED ODOR SMOKE IN THE COCKPIT FOLLOWED QRH PROCEDURES DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT. MAINT TROUBLESHOT PROBLEM, FOUND THE TOTAL AIR TEMPERATURE CONNECTOR BURNED. REMOVED AND REPLACED CONNECTOR AND TAT SENSOR AS A PRECAUTION, OPERATIONAL CHECK OF SYSTEM CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
